# SDR SWAA2023090695671

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 242AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFCE. CLEANED FLOORBOARD IAW SRM 53-0-50-2R-0 REPAIR GENERAL PARAGRAPH 5 A (1).   ACCOMPLISHED UT IAW NDT PART 4 51-00-05. NO DISBOND NOTED.   ACCOMPLISHED UT IAW NDT PART 4 51-00-03. NO WATER INTRUSION NOTED.   VERIFIED NO EXPOSED WIRING IAW EA 25-153-02687-WIP1. STEP 1 COMPLETE.  REMOVED DAMAGE; PREPPED AND APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 PARAGRAPH 3A - 3J.  STEP 2 ACCOMPLISHED REF. EA 23-153-02687-WIP1.  BONDED REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3K - 3M.  REPAIRED DAMAGE TO FLOORBOARD IAW SRM 53-0-50-2R-0 REPAIR GENERAL; SRM 53-00-50-2R-1 REPAIR 1 AND EA 23-153-02687.
